Coupling of eigenvalues of complex matrices at diabolic and exceptional points

Seyranian, Alexander, Kirillov, Oleg and Mailybaev, Alexei (2005) Coupling of eigenvalues of complex matrices at diabolic and exceptional points. Journal of Physics A: Mathematical and General, 38 (8). pp. 1723-1740. ISSN 0305-4470

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1088/0305-4470/38/8/009

Abstract

The paper presents a general theory of coupling of eigenvalues of complex matrices of an arbitrary dimension depending on real parameters. The cases of weak and strong coupling are distinguished and their geometric interpretation in two and three-dimensional spaces is given. General asymptotic formulae for eigenvalue surfaces near diabolic and exceptional points are presented demonstrating crossing and avoided crossing scenarios. Two physical examples illustrate effectiveness and accuracy of the presented theory.

Item Type: Article
Subjects: F300 Physics
G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Oleg Kirillov
Date Deposited: 23 Jan 2017 11:23
Last Modified: 23 Jan 2017 11:53
URI: http://nrl.northumbria.ac.uk/id/eprint/29307

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence